×

Found 20,522 Documents (Results 1–100)

Padé approximation of the type \(1/S_ n\) for \(1/f\) on the semi-axis, where \(f(x)\) is from the class \(H^ +(\rho,\omega,\tau)\). (English. Russian original) Zbl 0869.41012

Russ. Math. 40, No. 3, 78-81 (1996); translation from Isv. Vyssh. Zaved., Mat. 1996, No. 3(406), 80-83 (1996).
MSC:  41A21
PDFBibTeX XMLCite

Estimates of error of semidiscrete approximations by Galerkin for parabolic equations with boundary condition of Neumann type. (English. Russian original) Zbl 0879.65038

Russ. Math. 40, No. 3, 48-55 (1996); translation from Isv. Vyssh. Zaved., Mat. 1996, No. 3(406), 50-57 (1996).
PDFBibTeX XMLCite
Full Text: DOI

Parabolic Monge-Ampère equations in problems of geometry and meteorology. (English. Russian original) Zbl 0870.35027

Russ. Math. 40, No. 2, 39-41 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 2(405), 41-43 (1996).
MSC:  35G25 35C05
PDFBibTeX XMLCite

Polynomial decomposition of Boolean functions by images of homogeneous operators of nondegenerate functions. (English. Russian original) Zbl 0868.06009

Russ. Math. 40, No. 1, 15-18 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 1(404), 17-21 (1996).
MSC:  06E30 94C10
PDFBibTeX XMLCite

Divisibility in the rings of continuous functions \(C(X,F)\). (English. Russian original) Zbl 0872.16026

Russ. Math. 40, No. 1, 5-14 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 1(404), 7-16 (1996).
Reviewer: M.I.Ursul (Oradea)
PDFBibTeX XMLCite

Spaces \(L_{p_ 2}^{\text{rad}}(L_{p_ 1}^{\text{ang}})\) with radial-spherical mixed norm. (English. Russian original) Zbl 0880.46025

Russ. Math. 40, No. 4, 48-56 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 4(407), 50-58 (1996).
MSC:  46E30 46B70
PDFBibTeX XMLCite

On the solvability of a class of analytic functions for certain linear systems of functional differential equations in a neighborhood of a regular singular point. (English. Russian original) Zbl 0871.34047

Russ. Math. 40, No. 5, 71-76 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 5(408), 73-78 (1996).
MSC:  34K40
PDFBibTeX XMLCite

On approximation of solutions of homogeneous \(\pi\)-convolution equation with several unknown functions. (English. Russian original) Zbl 0869.45002

Russ. Math. 40, No. 5, 51-56 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 5(408), 53-58 (1996).
MSC:  45E10
PDFBibTeX XMLCite

Locally invertible operators and the method of continuation with respect to parameter. (English. Russian original) Zbl 0897.47007

Funct. Anal. Appl. 30, No. 2, 147-148 (1996); translation from Funkts. Anal. Prilozh. 30, No. 2, 93-95 (1996).
MSC:  47A30 47A05 47A56
PDFBibTeX XMLCite
Full Text: DOI

The structure of the continuous spectrum of a one-dimensional Schrödinger operator with point interactions. (English. Russian original) Zbl 0874.34069

Funct. Anal. Appl. 30, No. 2, 144-146 (1996); translation from Funkts. Anal. Prilozh. 30, No. 2, 90-93 (1996).
MSC:  34L40 81Q10 34L25
PDFBibTeX XMLCite
Full Text: DOI

On the deformation quantization, on a Kähler manifold, associated with a Berzin quantization. (English. Russian original) Zbl 0869.53045

Funct. Anal. Appl. 30, No. 2, 142-144 (1996); translation from Funkts. Anal. Prilozh. 30, No. 2, 87-89 (1996).
MSC:  53C55 53D50
PDFBibTeX XMLCite
Full Text: DOI

Quadratic relations in the cohomology of generalized pure braids and Dunkl identities. (English. Russian original) Zbl 0891.57002

Funct. Anal. Appl. 30, No. 2, 131-134 (1996); translation from Funkts. Anal. Prilozh. 30, No. 2, 73-76 (1996).
PDFBibTeX XMLCite
Full Text: DOI

Critical points of quasi-functions and generating families of Legendrian manifolds. (English. Russian original) Zbl 0873.58017

Funct. Anal. Appl. 30, No. 2, 118-128 (1996); translation from Funkts. Anal. Prilozh. 30, No. 2, 56-69 (1996).
MSC:  58E05 58C25 58K99
PDFBibTeX XMLCite
Full Text: DOI

Estimates of \(s\)-numbers and spectral asymptotics for integral operators of potential type on nonsmooth surfaces. (English. Russian original) Zbl 0895.47014

Funct. Anal. Appl. 30, No. 2, 75-89 (1996); translation from Funkts. Anal. Prilozh. 30, No. 2, 1-18 (1996).
Reviewer: H.König (Kiel)
PDFBibTeX XMLCite
Full Text: DOI

Smooth analogs of the Calderón-Zygmund decompositions, quantitative covering theorems and the \(K\)-functional for the couple \((L_ q,\dot W_ p^ k)\). (English. Russian original) Zbl 0885.46017

St. Petersbg. Math. J. 8, No. 4, 617-649 (1997); translation from Algebra Anal. 8, No. 4, 110-160 (1996).
MSC:  46B70 46M35 46E35
PDFBibTeX XMLCite

Ramification and reciprocity laws in the Brauer groups of function fields for number curves of genus one. (English. Russian original) Zbl 0880.12004

St. Petersbg. Math. J. 8, No. 5, 863-877 (1997); translation from Algebra Anal. 8, No. 5, 210-228 (1996).
MSC:  12G05 14F22
PDFBibTeX XMLCite

The hunt for a Bellman function: Applications to estimates of singular integral operators and to other classical problems in harmonic analysis. (English. Russian original) Zbl 0873.42011

St. Petersbg. Math. J. 8, No. 5, 721-824 (1997); translation from Algebra Anal. 8, No. 5, 32-132 (1996).
MSC:  42B20 42B25 42A50
PDFBibTeX XMLCite

Elementary real and complex analysis. Rev. Engl. ed. transl. from the Russian and ed. by Richard A. Silverman. Corr. reprint of the 1973 Engl. ed. (English) Zbl 0866.26001

Mineola, NY: Dover Publications. xii, 516 p. (1996).
MSC:  26-01 30-01
PDFBibTeX XMLCite

Combinatorial number theory. A treatise on growth, based on the Goodstein-Skolem hierarchy, including a critique of non-constructive or first-order logic. Corr. reprint of the 1994 ed. (English) Zbl 0861.03045

Lewiston, NY: Edwin Mellen Press. ii, 430 p. (1996).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software